"Variational Homotopy Perturbation Method for Solving Benjamin-Bona-Mahony Equation"
written by Fadhil H. Easif, Saad A. Manaa, Bewar A. Mahmood, Majeed A. Yousif,
published by Applied Mathematics, Vol.6 No.4, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Iterative Analysis of Nonlinear BBM Equations under Nonsingular Fractional Order Derivative
2020
[2] Existence and Uniqueness of Time Periodic Solution to the Viscous Modified Degasperis-Procesi Equation
2020
[3] A comparative analysis for the solution of nonlinear Burgers' equation
Journal of Integrative Neuroscience, 2018
[4] Analytical Modeling for Solute Transport in a Homogeneous Medium
ASCE India Conference 2017, 2017
[5] Solving Fisher's Equation by Using Modified Variational Iteration Method
2017
[6] Solving nonlinear Benjamin-Bona-Mahony equation using cubic B-spline and cubic trigonometric B-spline collocation methods
AIP Conference Proceedings, 2017
[7] Variational Homotopy Perturbation Method for Solving Riccati Type Differential Problems
2017
[8] AN EFFICIENT APPROACH FOR SOLUTION OF MODIFIED CAMASSA-HOLM AND DEGASPERIS-PROCESI EQUATIONS
U.P.B. Sci. Bull. Series D, 2017
[9] Numerical Solutions of Three-Dimensional Coupled Burgers' Equations by Using Some Numerical Methods
2016
[10] Approximate solutions for solving the Klein–Gordon and sine-Gordon equations
Journal of the Association of Arab Universities for Basic and Applied Sciences, 2015
[11] A New Analytical Study of Modified Camassa-Holm and Degasperis-Procesi Equations
American Journal of Computational Mathematics, 2015
[12] An Efficient Algorithm for Generalized Fisher's Equation by the Variational Homotopy Perturbation Method
Int. J. Open Problems Compt. Math, 2015
[13] Available online@ www. actasatech. com